If you have been taking Adderall for two years without a problem, I really doubt that it is the cause of this now.
Are you having any kinds of urinary problems besides this? And, are you sure its ejaculate and not something else? If you start getting any other problems - pain while urinating, urinating more frequently, etc., I would talk with a doctor.
I read many posts about how some ADD meds wiping out the whole erectile function...but the," drug forum", is not necessarily a good place for accurate info..lots of addicts running about in that forum.....my personal experience isn't reliable either....with the head meds I'm on it destroyed sex drive..I.e. seroquil...nortriptyline. ..duluxotine...clonazepam. ..lisinipril...diabeties...good lord! And now daytrana. Total bummer.
It started about 1 month after I started taking the prescribed amount. I haven't had any of the other side effects you mentioned either. I just started wondering about it though...
So this has been going on for two years now?